# SDR IPXA2025112983935

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 73,875 hours, 25,008 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 1909
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

*** AIR TURN BACK *** SUSPECT FUEL LEAK L SIDE. RAN QRH. TOTALIZER GOT UP TO 2.2 LESS THAN CALCULATED FUEL. AS WELL AS LEFT MAIN TANK 2.0 LESS THAN R MAIN TANK WITH FUEL LEAK QRH. AFTER TURNING C FUEL (SEE PIC LP) ++ TECH RECOMMENDS LEFT AUX OVERRIDE BOOST PUMP REPLACEMENT FOR WEAK PUMP PERFORMANCE. AUX PUMP REMOVED AND REPLACED PER AMM 28-22-05. OPS CK GD. LEAK CK GD
